Conference item icon

Conference item

EQUILIBRIUM DISTRIBUTIONS OF STOCHASTIC NETWORKS WITHOUT DETAILED BALANCE

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
PHYSICA A
Volume:
200
Issue:
1-4
Pages:
602-607
Publication date:
1993-11-15
Event title:
4TH INTERNATIONAL BAR-ILAN CONFERENCE ON FRONTIERS IN CONDENSED MATTER PHYSICS
DOI:
ISSN:
0378-4371
Source identifiers:
19097
Keywords:
Pubs id:
pubs:19097
UUID:
uuid:45c48a50-100a-42a5-a163-3716b67928b7
Local pid:
pubs:19097
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP